Journal article icon

Journal article

Piecewise deterministic Markov processes for scalable Monte Carlo on restricted domains

Abstract:
Piecewise Deterministic Monte Carlo algorithms enable simulation from a posterior distribution, whilst only needing to access a sub-sample of data at each iteration. We show how they can be implemented in settings where the parameters live on a restricted domain.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1016/j.spl.2018.02.021

Authors


More by this author
Role:
Author
ORCID:
0000-0003-0185-5804
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Oxford college:
Hertford College
Role:
Author
ORCID:
0000-0002-7662-419X
More from this funder
Name:
Engineering and Physical Sciences Research Council
Grant:
EP/N000188/1
Publisher:
Elsevier
Journal:
Statistics and Probability Letters More from this journal
Volume:
136
Pages:
148-154
Publication date:
2018-03-02
Acceptance date:
2018-02-02
DOI:
EISSN:
1879-2103
ISSN:
0167-7152
Language:
English
Keywords:
Pubs id:
pubs:830077
UUID:
uuid:1e5ff123-19b5-4514-85ad-592eeeb227e1
Local pid:
pubs:830077
Source identifiers:
830077
Deposit date:
2019-01-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP